| Model Number |
SBL-3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Zonular Dehiscence (2698); Unspecified Eye / Vision Problem (4471)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Lenstec received an email stating "the lens was not performing as bifocal, tried to reposition it-unsuccessful.".
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Additionally, we have not received any other complaints from this batch.Lenstec can confirm that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.